# SDR CALA2023021600456

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 89,159 hours, 35,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5398021221000
- Condition: Corroded
- Location: Fr67
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN BY NRC: SUPPORT TASK: DURING CLEANING OF AFT CABIN UNDER FLO OR FOUND CORROSION AT BILGE AREA FR67 AFT FACE BETWEEN STGR42L T O STGR42R. REMOVED & REPLACED FR67 P/N:D5348021221002 IAW SRM 51-42-11 D534802212 ST ENG BFM WC:49846 V935774
